# SDR DALA2017052504271

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS EVIDENCE OF A CRACK JUST AFT OF THE RT LANDING GEAR DOOR.  COMPLETED NDT INSPECTION IAW NDT MM PART 6, 51-00-19.  FOUND  A 1.1 INCH CRACK IN RADIUS AT WING TO BODY FAIRING SUPPORT ATTACH  ANGLE,  BS 1139, RBL 10.5.  REMOVED  AND REPLACED THE ANGLE IAW SRM 51-40-02, PG 4, PAR 7, & DWG 149N7528.
